# SDR TWAA9802202

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49153
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 57761
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FLT 30 - THE EGRESS LIGHTING CAME ON IN-FLIGHT BETWEEN ROWS 15 AND 21.  REPLACED BATTERY PACK.  CHECK-C ON 1-25-98 STL.  (X)
